Cookies?
Library Header Image
LSE Research Online LSE Library Services

Gaussian maximum likelihood estimation for ARMA models I: time series

Yao, Qiwei and Brockwell, Peter J (2006) Gaussian maximum likelihood estimation for ARMA models I: time series. Journal of Time Series Analysis, 27 (6). pp. 857-875. ISSN 0143-9782

[img]
Preview
PDF - Accepted Version
Download (546kB) | Preview

Identification Number: 10.1111/j.1467-9892.2006.00492.x

Abstract

We provide a direct proof for consistency and asymptotic normality of Gaussian maximum likelihood estimators for causal and invertible ARMA time series models, which were initially established by Hannan (1973) via the asymptotic properties of a Whittle's estimator. This also paves the way to establish a similar results for spatial processes presented in the follow-up paper Yao and Brockwell (2001).

Item Type: Article
Official URL: http://onlinelibrary.wiley.com/journal/10.1111/%28...
Additional Information: © 2006 John Wiley & Sons, Inc.
Divisions: Statistics
Subjects: H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Statistics
Date Deposited: 08 Jul 2014 08:32
Last Modified: 20 Feb 2019 08:35
Projects: DMS0308109
Funders: Leverhulme Trust, National Science Foundation
URI: http://eprints.lse.ac.uk/id/eprint/57580

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics